MAUDE Adverse Event Report: ST. JUDE MEDICAL PUERTO RICO, INC. SJM REGENT HEART VALVE; HEART-VALVE, MECHANICAL

ST. JUDE MEDICAL PUERTO RICO, INC. SJM REGENT HEART VALVE; HEART-VALVE, MECHANICAL
Model Number 19AGN-751
Medical Device Problem Code Biocompatibility (2886)
Health Effect - Clinical Codes Death (1802); Thrombus (2101)
Date of Event 09/18/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
An event of explant due to thrombosis and patient death due to right ventricle failure was reported.The results of the investigation are inconclusive since the device was not returned for analysis.The device history record was reviewed to ensure that each manufacturing and inspection operation was performed and the product met all specifications at the time of commercialization.Based on the information received, the cause of the reported incident could not be conclusively determined.
 
Event or Problem Description
On (b)(6) 2019, the patient was hospitalized for analysis with symptoms of dyspnea and syncope.On (b)(6) 2019, a regent mechanical heart valve was implanted in the aortic position.While the patient was hospitalized postoperatively the patient was on anticoagulation therapy (clexane).A week later on (b)(6) 2019, the device was explanted due to thrombosis and replaced with a 19mm intuity valve.The inr level was 2.On (b)(6) 2019, the patient died due to right ventricle failure.The patient's comorbidities included: hypertension, anxious syndrome, and gastrointestinal reflux.
 
Event or Problem Description

Brand Name
SJM REGENT HEART VALVE
Common Device Name
HEART-VALVE, MECHANICAL
Manufacturer (Section D)
ST. JUDE MEDICAL PUERTO RICO, INC.
p.o. box 998
lot 20 b st.
caguas, puerto rico 00725
MDR Report Key9186206
Report Number2648612-2019-00084
Device Sequence Number2460304
Product Code LWQ
UDI-Device Identifier05414734005869
UDI-Public05414734005869
Combination Product (Y/N)N
Initial Reporter CountryIT
PMA/510(K) Number
P810002
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Device Explanted Year2019
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 10/22/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date06/24/2024
Device Model Number19AGN-751
Device Catalogue Number19AGN-751
Device Lot Number7064753
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 09/18/2019
Supplement Date Received by Manufacturer10/01/2019
Initial Report FDA Received Date10/14/2019
Supplement Report FDA Received Date10/22/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Death; Required Intervention;